# SDR FDEA201604121195

- Difficulty date: April 12, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N975FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27146
- Aircraft time: 62,144 hours, 23,115 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Jammed
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOUND CREW SOMEHOW OPENED RT NR 1 DOOR WHILE  STILL ARMED & SLIDE GIRT BAR STILL ATTACHED TO THRESHOLD & DOOR WAS JAMMED IN THE MIDWAY POSITION.  RT NR 1 PAX CABIN DOOR EMER POWER RESERVOIR PRESS DEPLETED, SLIDE INTACT.  REMOVED CREW FROM LT NR 1 DOOR.  R & R RT POWER RESERVOIR IAW MM 52-11-30-4.
